Labetalol and Dry Eyes

If you are taking labetalol and dry eyes occur, notify your healthcare provider so he or she can recommend treatments or prescribe a different blood pressure medicine. However, dry eyes occur so rarely in people taking labetalol that it is often difficult to tell if the problem is a result of the medicine, other factors, or a combination of both.

Labetalol and Dry Eyes: An Overview

There are several possible side effects of labetalol hydrochloride (sold under the brand name Trandate® and available as a generic). Dry eyes are one problem that is reported rarely (by less than 1 percent of people). Given how uncommonly this condition is reported, it is difficult to tell whether dry eyes is actually caused by labetalol, other factors, or a combination of both.
 

Suggestions for Dry Eyes With Labetalol

If you have dry eyes while taking labetalol, contact your healthcare provider. He or she may be able to diagnose the cause. Your healthcare provider also can recommend treatment options that may improve the problem. If the dry eyes continue to be bothersome, or if your healthcare provider believes the medicine is responsible, he or she may recommend trying another blood pressure medicine.
 
(Click Dry Eye Relief for other suggestions.)
 
Life After a Stent: 5 Realistic Ways to Take Charge of Your Health

Labetalol HCl

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2018 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.